# SDR J7SA2025111000459

- Difficulty date: October 28, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N452FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4334
- Aircraft time: 10,642 hours, 5,504 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: R21LTF
- Part serial: 30462
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MICROWAVE SMOKED WHILE HEATING WET TOWEL. REPLACED THE MICROWAVE IAW G450 AMM 25-37-02. OPS CHECK GOOD.
